# SDR YENA20160329269

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 25,683 hours, 15,761 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT LANDED WITH THE NOSE GEAR NOT FULLY EXTENDED.  THE NOSE GEAR MADE A VERY ABNORMAL SOUND.  INDICATIONS DID NOT SHOW THE NOSE GEAR DOWN AND LOCKED.  THE NOSE COLLAPSED UPON LANDING ONTO THE NOSE OF THE PLANE.  PASSENGERS AND CREW EXITED THE ACFT WITH NO REPORTED INJURIES.  ACFT IS UNDER INVESTIGATION, SUPPLEMENTAL INFORMATION TO FOLLOW.
